RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2018, Volume 15, Pages 603–611 (Mi semr939)  

This article is cited in 1 scientific paper (total in 1 paper)

Discrete mathematics and mathematical cybernetics

Automorphisms of graph with intersection array $\{289,216,1;1,72,289\}$

A. A. Makhnevab, M. P. Golubyatnikovb

a Krasovskii Institute of Mathematics and Mechanics, 16 S.Kovalevskaya Str., 620990, Yekaterinburg, Russia
b 620990, Yekaterinburg, Russia, Ural Federal University

Abstract: Prime orders automorphisms and the fixed point subgraphs of automorphisms of prime orders are studied for a distance-regular graph with intersection array $\{289,216,1;1, 72,289\}$. Let nonsolvable automorphism group $G$ acts transitively on the vertex set of distance-regular graph $\Gamma$ with intersection array $\{289,216,1;1, 72,289\}$, $\bar T$ be a socle of $\bar G=G/S(G)$. Then either $\bar T\cong L_2(289)$ and $\Gamma$ is the Mathon graph or $\bar T\cong A_{29}$.

Keywords: distance-regular graph, automorphism.

DOI: https://doi.org/10.17377/semi.2018.15.048

Full text: PDF file (170 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 519.17+512.54
MSC: 05C25
Received April 10, 2018, published May 18, 2018

Citation: A. A. Makhnev, M. P. Golubyatnikov, “Automorphisms of graph with intersection array $\{289,216,1;1,72,289\}$”, Sib. Èlektron. Mat. Izv., 15 (2018), 603–611

Citation in format AMSBIB
\Bibitem{MakGol18}
\by A.~A.~Makhnev, M.~P.~Golubyatnikov
\paper Automorphisms of graph with intersection array $\{289,216,1;1,72,289\}$
\jour Sib. \`Elektron. Mat. Izv.
\yr 2018
\vol 15
\pages 603--611
\mathnet{http://mi.mathnet.ru/semr939}
\crossref{https://doi.org/10.17377/semi.2018.15.048}


Linking options:
  • http://mi.mathnet.ru/eng/semr939
  • http://mi.mathnet.ru/eng/semr/v15/p603

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Makhnev, M. M. Khamgokova, “Avtomorfizmy distantsionno regulyarnogo grafa s massivom peresechenii $\{232,198,1;1,33,232\}$”, Sib. elektron. matem. izv., 15 (2018), 650–657  mathnet  crossref
  • Number of views:
    This page:60
    Full text:16
    References:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019